Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Burning feeling in chest - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hi doctor, i've been getting a burning in my chest for the pass few days whenever i lay down to sleep
User :   is it acid
Doctor :   Yes
Doctor :   It could be acid
User :   what can i do
Doctor :   and the condition is called reflux oesophagitis
Doctor :   You have to put two pillows while at sleep
User :   to stop it
Doctor :   or rise the head of the cot
User :   but is there a pill to stop the burning
Doctor :   by putting a block under the legs of the head end
User :   i do that presently
Doctor :   yes the pill will help to reduce the acid
Doctor :   and there are more to do along with the pill
User :   do i have to get ah precription
Doctor :   No
Doctor :   I can help you with the diet medifications, OTC pills
Doctor :   and the dosage
User :   ok thank u doc
Doctor :   and the things to do and not to do
Doctor :   Please answer for few questions
Doctor :   Age: Gender: Occupation: Location: Marital Status: Weight and Height. ?
User :   so what pill is it can i buy it over the counter
Doctor :   Yes
Doctor :   You can buy it over the counter
Doctor :   but let me first see if what help you better

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor